# SDR SWIA200515880

- Difficulty date: November 19, 2005
- Submitted: November 29, 2005
- Operation: Air carrier
- Aircraft: N290SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120317
- Aircraft time: 21,448 hours, 31,731 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Broken
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLOOR LEVEL EXIT SIGN IS BROKEN AT 9BC.  REPLACED EXIT SIGN IAW MM 33-00-00.  OPERATIONAL CHECK GOOD.
